Open Access

On compactness of some sets of positive maps Neumann's algebras


Full Text

Coming Soon.





Article Information

TitleOn compactness of some sets of positive maps Neumann's algebras
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 3, 26-34
MathSciNet MR1771542
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

F. M. Mukhamedov, On compactness of some sets of positive maps Neumann's algebras, Methods Funct. Anal. Topology 5 (1999), no. 3, 26-34.


BibTex

@article {MFAT96,
    AUTHOR = {Mukhamedov, F. M.},
     TITLE = {On  compactness  of  some  sets  of  positive  maps  Neumann's  algebras},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {3},
     PAGES = {26-34},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=96},
}


All Issues